Representation of holomorphic functions of many variables by Cauchy-Stieltjes-type integrals

  • V. V. Savchuk


We consider functions of many complex variables that are holomorphic in a polydisk or in the upper half-plane. We give necessary and sufficient conditions under which a holomorphic function is a Cauchy-Stieltjes-type integral of a complex charge. We present several applications of this criterion to integral representations of certain classes of holomorphic functions.
How to Cite
Savchuk, V. V. “Representation of Holomorphic Functions of Many Variables by Cauchy-Stieltjes-Type Integrals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 4, Apr. 2006, pp. 522–542,
Research articles